Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have red blotchy rash, orange peel skin, sudden red whelps, vertigo, shortness of breath. What could be the reason for this?

'have red blotchy rash, orange peel skin , sudden red whelps, vertigo , shortness of breath' 6 months ago one morning I suddenly started getting warm and felt swelling all over body then got red blotchy skin with orange peel wrinkles , this happened intensely 3 or 4 times with benadryl reducing symptoms, then in February got sudden shortness of breath, and vertigo with nausea developed gradually since October. I haven t been able to drive or to walk very quickly for several weeks now as I get woozy and nauseous. This morning I felt warm then hot and red whelps popped out all over me. I took benadryl and eventually went away. It is always scary and I feel like I m not going to be able to breathe.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  1174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u have urticaria
it comes and go in this way
you can take cetrizine as it is safe and more effective.
benadryl have sedative effect so dont take it before driving
it is type of allergic reaction
u need to consult dermatologist
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor